# SDR AU000081

- Difficulty date: February 7, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 4204200
- Condition: Broken
- Location: Landing Gear Ret
- Part time: 21,330 cycles
- Component: Landing Gear Ret, Piper
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR RETRACTION ARM BROKEN.
